# SDR SWAA2021070791713

- Difficulty date: June 3, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE STRUCTURE HAS A CRACKED WIGGLE PLATE I/B OF #7 FLAP TRACK AND O/B OF PANEL 651DB. / REMOVED DAMAGED WIGGLE PLATE AND INSTALLED NEW PLATE PER SRM 51-40-02.
